# SDR CALA2009072100382

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 146A94014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABB CENTER FLOOR SUPPORT STRIP TEE CORRODED AT STATION 772.  REMOVED AND REPLACED TEE ASSEMBLY PER SRM 51-40-02 AND WORKCARD 01590486 AMOSS SEQ 000580.
